Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 47, NWS Mobile, AL

October 4, 2020

NWS Mobile, AL issued this small craft advisory at Oct 4, 2020, 4:22 PM CDT. It took effect at Oct 5, 2020, 1:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2020, 4:22 PM CDT (21:22 UTC)
In effect from
Oct 5, 2020, 1:00 AM CDT
Expired
Oct 5, 2020, 7:00 PM CDT
In force
18 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

885 
WHUS74 KMOB 042122
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
422 PM CDT Sun Oct 4 2020

GMZ670-675-050900-
/O.NEW.KMOB.SC.Y.0047.201005T0600Z-201006T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
422 PM CDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY...

* WHAT...Northeast winds around 20 knots with seas 4 to 6 ft 
  expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 1 AM to 7 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
606 
WHUS74 KMOB 050955
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
455 AM CDT Mon Oct 5 2020

GMZ670-675-051800-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-201006T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
455 AM CDT Mon Oct 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Seas 4 to 6 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
202 
WHUS74 KMOB 051802
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
102 PM CDT Mon Oct 5 2020

GMZ670-675-060000-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-201006T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
102 PM CDT Mon Oct 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northeast winds 18 to 23 knots. Seas 4 to 7 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 12:32 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Oct 4, 12:32 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1232 PM CDT Sun Oct 4 2020

.NEAR TERM /Now Through Monday/...An upper trof over the eastern
states moves off into the western Atlantic as another upper trof
begins to advance across the Plains. A surface low well to the
north brings a weakening frontal boundary into central Alabama and
southern Mississippi this afternoon which essentially dissipates
overnight while continuing further eastward. A light north to
northeast surface flow continues over the area through Monday
while deep layer moisture remains too low to support consideration
of pops, at least over land areas. Highs this afternoon will be in
the upper 70s to near 80 then highs on Monday will be mostly
around 80. Lows tonight range from the lower 50s well inland to
near 60 at the immediate coast. A moderate risk of rip currents
continues through Monday. /29

&&

.AVIATION...
18Z issuance...VFR conditions continue for the next 24 hours.
North to northeast winds 5 to 10 knots become light and variable
tonight then return to a northerly flow 5 to 10 knots Monday
morning. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.